Ag Cold Tablet

Ag Cold Tablet

Product Details:

  • Origin of Medicine Synthetic
  • Salt Composition Paracetamol 500mg Phenylephrine 10mg Chlorpheniramine Maleate 2mg
  • Pacakaging (Quantity Per Box) 20 strips per box
  • Drug Type Over-the-counter medication
  • Ingredients Paracetamol Phenylephrine Chlorpheniramine Maleate
  • Physical Form Tablet
  • Function Relieves cold symptoms such as nasal congestion headache fever and sneezing
  • Click to View more
X

Ag Cold Tablet Price And Quantity

Ag Cold Tablet Product Specifications

  • Over-the-counter medication
  • Tablet
  • Relieves cold symptoms such as nasal congestion headache fever and sneezing
  • Paracetamol 500mg Phenylephrine 10mg Chlorpheniramine Maleate 2mg
  • 10 tablets per strip
  • 1-2 tablets
  • 20 strips per box
  • Take 1-2 tablets every 6 hours or as prescribed by a healthcare professional. Do not exceed the maximum daily dose of 6 tablets.
  • Individuals with symptoms of common cold and flu
  • Store in a cool dry place away from direct sunlight and moisture
  • Synthetic
  • Paracetamol Phenylephrine Chlorpheniramine Maleate
  • Adults and children above 12 years

Product Description

We have been a reckoned manufacturer and supplier of Ag Cold Tablet since 2014. This tablet is processed using quality tested chemical compounds by our skilled professionals with the aid of pioneering methods at our advanced processing unit. Offered tablet is widely used in treatment of cold and cough. Moreover, this Ag Cold Tablet can be availed from us at nominal rates.

Key Points:

  • Accurate composition
  • Safe to consume
  • Long shelf life
  • No side effects
Tell us about your requirement
product

Price:

Quantity
Select Unit

  • 50
  • 100
  • 200
  • 250
  • 500
  • 1000+
Additional detail
Mobile number

Email

Other Products in 'Pharmaceutical Tablets' category



Back to top